Record number :
2400585
Title of article :
Pre-Semi-Closed Sets and Pre-Semi- Separation Axioms in Intuitionistic Fuzzy Topological Spaces
Author/Authors :
Bhattacharjee، A. نويسنده Department of Mathematics,D.D.M College,Tripura West,India , , Bhaumik، R.N. نويسنده Department of Mathematics,Tripura University,Tripura,India ,
Issue Information :
ماهنامه با شماره پیاپی سال 2012
Pages :
7
From page :
11
To page :
17
Abstract :
The aim of this paper is to introduce and study different properties of pre-semi closed sets in intuitionistic fuzzy topological spaces. As applications to pre-semi-closed sets we introduce pre-semi T1/2-spaces, semi- pre T1/3 space and pre-semi T3/4-spaces and obtain some of their basic properties.
Keywords :
Intuitionistic Fuzzy (IF) sets , IF semi-pre (=beta) closed set , IF generalized closed set , IF semi- pre T1/3 space , IF pre- semi T1/2 space , IF semi closed set , IF pre-semi closed set , , IF pre- semi T3/4 space , IF regular closed set
Journal title :
General Mathematics Notes
Link To Document :
بازگشت